Alert archive / Utah / Red Flag Warnings in 2008

Red Flag Warning 7, NWS Salt Lake City, UT

April 28, 2008

NWS Salt Lake City, UT issued this red flag warning at Apr 28, 2008, 2:53 PM MDT. It took effect at Apr 29, 2008, 12:00 PM MDT. It was in force for 35 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 28, 2008, 2:53 PM MDT (20:53 UTC)
In effect from
Apr 29, 2008, 12:00 PM MDT
Expired
Apr 30, 2008, 11:00 PM MDT
In force
35 hr
Issued by
NWS Salt Lake City, UT

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS85 KSLC 282053
RFWSLC

RED FLAG WARNING
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
253 PM MDT MON APR 28 2008

UTZ439-440-290500-
/O.UPG.KSLC.FW.A.0003.080429T1800Z-080430T0300Z/
/O.NEW.KSLC.FW.W.0007.080429T1800Z-080430T0300Z/
UTAHS DIXIE AND ZION CANYON-SOUTH CENTRAL UTAH-
253 PM MDT MON APR 28 2008

...RED FLAG WARNING IN EFFECT FROM 12 PM TO 9 PM MDT TUESDAY FOR
GUSTY WINDS AND LOW RELATIVE HUMIDITIES FOR FIRE WEATHER ZONES 439
AND 440 BELOW 6500 FEET...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 9 PM MDT TUESDAY
FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES FOR FIRE WEATHER
ZONES 439 AND 440 BELOW 6500 FEET.

WINDS WILL INCREASE OVER SOUTHERN UTAH ON TUESDAY AS A COLD FRONT
APPROACHES THE AREA. BY AFTERNOON...EXPECT SOUTHWEST WINDS AT 20
TO 30 MPH WITH GUSTS TO NEAR 40 MPH. AFTERNOON RELATIVE HUMIDITIES
WILL FALL BELOW 10 PERCENT...RESULTING IN CRITICAL FIRE WEATHER
CONDITIONS.

A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE
IMMINENT OR OCCURRING.

$$

BARJENBRUCH

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
7 follow-up statements
000 
WWUS85 KSLC 290502
RFWSLC

RED FLAG WARNING
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1102 PM MDT MON APR 28 2008

UTZ439-440-291300-
/O.CON.KSLC.FW.W.0007.080429T1800Z-080430T0300Z/
UTAHS DIXIE AND ZION CANYON-SOUTH CENTRAL UTAH-
1102 PM MDT MON APR 28 2008

...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 9 PM MDT
TUESDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES FOR FIRE 
WEATHER ZONES 439 AND 440 BELOW 6500 FEET...

A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM UNTIL 9 PM MDT
TUESDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES FOR FIRE
WEATHER ZONES 439 AND 440 BELOW 6500 FEET. 

WINDS WILL INCREASE OVER SOUTHERN UTAH ON TUESDAY AS A COLD FRONT
APPROACHES THE AREA. BY AFTERNOON...EXPECT SOUTHWEST WINDS AT
20 TO 30 MPH WITH GUSTS TO NEAR 40 MPH. AFTERNOON RELATIVE
HUMIDITIES WILL FALL BELOW 10 PERCENT...RESULTING IN CRITICAL
FIRE WEATHER CONDITIONS.

A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE
IMMINENT OR OCCURRING.

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 
WWUS85 KSLC 290921
RFWSLC

RED FLAG WARNING
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
321 AM MDT TUE APR 29 2008

UTZ439-440-292100-
/O.CON.KSLC.FW.W.0007.080429T1800Z-080430T0300Z/
UTAHS DIXIE AND ZION CANYON-SOUTH CENTRAL UTAH-
321 AM MDT TUE APR 29 2008

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT
THIS EVENING FOR LOW RELATIVE HUMIDITY AND GUSTY SOUTHWEST WINDS 
IN FIRE WEATHER ZONES 439 AND 440 BELOW 6500 FEET...

WINDS WILL INCREASE OVER SOUTHERN UTAH ON TUESDAY AS A COLD FRONT
APPROACHES THE AREA. BY AFTERNOON...EXPECT SOUTHWEST WINDS AT 20
TO 30 MPH WITH GUSTS TO NEAR 40 MPH. AFTERNOON RELATIVE HUMIDITIES
WILL FALL BELOW 10 PERCENT...RESULTING IN CRITICAL FIRE WEATHER
CONDITIONS.

STRONG WEST WINDS IN COMBINATION WITH LOW RELATIVE HUMIDITIES ARE
EXPECTED TO PREVAIL AGAIN WEDNESDAY. THEREFORE THIS WARNING WILL
LIKELY BE EXTENDED TO INCLUDE WEDNESDAY.

A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE
IMMINENT OR OCCURRING.

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 
WWUS85 KSLC 292020
RFWSLC

RED FLAG WARNING
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
220 PM MDT TUE APR 29 2008

UTZ439-440-300400-
/O.EXT.KSLC.FW.W.0007.000000T0000Z-080501T0300Z/
UTAHS DIXIE AND ZION CANYON-SOUTH CENTRAL UTAH-
220 PM MDT TUE APR 29 2008

...RED FLAG WARNING NOW IN EFFECT UNTIL 9 PM MDT WEDNESDAY FOR GUSTY WINDS
AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 439 AND 440 BELOW
6500 FEET...

THE RED FLAG WARNING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY IS
NOW IN EFFECT UNTIL 9 PM MDT WEDNESDAY FOR UTAH FIRE WEATHER ZONES
439 AND 440 BELOW 6500 FEET.

WINDS HAVE INCREASED OVER SOUTHERN UTAH TODAY AHEAD OF AN
APPROACHING COLD FRONT. WINDS OF 15 TO 25 MPH WITH GUSTS UP TO 40
MPH ARE WIDESPREAD ACROSS THE WARNED AREA. COMBINED WITH RELATIVE
HUMIDITIES BELOW 15 PERCENT...THIS IS PRODUCING SEVERE FIRE
WEATHER CONDITIONS.

RELATIVE HUMIDITIES ARE EXPECTED TO RISE ABOVE CRITICAL LEVELS
WITH SOME DECREASE IN WINDS OVERNIGHT...BUT THE FRONT WILL NOT
MOVE THROUGH SOUTHERN UTAH UNTIL TOMORROW AFTERNOON. BECAUSE OF
THIS...WINDS WILL INCREASE AGAIN TOMORROW AS RELATIVE HUMIDITIES
REMAIN LOW. THIS WILL PRODUCE ANOTHER DAY OF CRITICAL FIRE WEATHER
CONDITIONS. 

A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE
IMMINENT OR OCCURRING.

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 
WWUS85 KSLC 300310
RFWSLC

RED FLAG WARNING
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
910 PM MDT TUE APR 29 2008

UTZ439-440-301200-
/O.CON.KSLC.FW.W.0007.000000T0000Z-080501T0300Z/
UTAHS DIXIE AND ZION CANYON-SOUTH CENTRAL UTAH-
910 PM MDT TUE APR 29 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT WEDNESDAY 
FOR GUSTY SOUTHWEST WINDS AND LOW RELATIVE HUMIDITIES ACROSS FIRE 
WEATHER ZONES 439 AND 440 BELOW 6500 FEET IN FAR SOUTHERN UTAH...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT WEDNESDAY FOR
GUSTY WINDS AND LOW RELATIVE HUMIDITIES ACROSS UTAHS DIXIE AND
SOUTH CENTRAL UTAH BELOW 6500 FEET. 

WINDS OF 15 TO 25 MPH WITH GUSTS UP TO 40 MPH WILL CONTINUE ACROSS
SOUTHERN UTAH THROUGH THE REMAINDER OF THE EVENING. THIS COMBINED
WITH RELATIVE HUMIDITIES BELOW 15 PERCENT WILL CONTINUE TO PRODUCE
WIDESPREAD SEVERE FIRE WEATHER CONDITIONS THIS EVENING. 

ALTHOUGH WINDS ARE EXPECTED TO DIMINISH SOMEWHAT AFTER
MIDNIGHT...AND HUMIDITY VALUES INCREASE SOMEWHAT...LOCALIZED RED
FLAG CONDITIONS WILL LIKELY PERSIST OVERNIGHT AND INTO THE MORNING
HOURS WEDNESDAY.

WINDS ARE EXPECTED TO INCREASE AGAIN LATE WEDNESDAY MORNING...AND
BECOME WESTERLY WHILE INCREASING IN SPEEDS DURING THE AFTERNOON.
THIS COMBINED WITH CONTINUED LOW HUMIDITY VALUES WILL PRODUCE
ANOTHER DAY OF CRITICAL FIRE WEATHER CONDITIONS.

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 
WWUS85 KSLC 300917
RFWSLC

RED FLAG WARNING
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
317 AM MDT WED APR 30 2008

UTZ439-440-302100-
/O.CON.KSLC.FW.W.0007.000000T0000Z-080501T0300Z/
UTAHS DIXIE AND ZION CANYON-SOUTH CENTRAL UTAH-
317 AM MDT WED APR 30 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS
EVENING FOR GUSTY WEST WINDS AND LOW RELATIVE HUMIDITIES IN 
EXTREME SOUTHWEST AND SOUTH CENTRAL UTAH BELOW 6500 FEET. THIS 
INCLUDES FIRE WEATHER ZONES 439 AND 440...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS 
EVENING FOR GUSTY WEST WINDS AND LOW RELATIVE HUMIDITIES IN 
FIRE WEATHER ZONES 439 AND 440 BELOW 6500 FEET. 

ALTHOUGH WINDS HAVE TEMPORARILY DECREASED THERE HAS BEEN VERY POOR
RELATIVE HUMIDITY RECOVERY...ONLY INTO THE TEENS...OVERNIGHT. WEST
WINDS OF 15 TO 25 MPH WITH GUSTS UP TO 40 MPH WILL RESURFACE BY
LATE MORNING AND CONTINUE INTO THIS EVENING. STRONGEST WINDS ARE
EXPECTED OVER SOUTH CENTRAL UTAH WHERE GUSTS OVER 45 MPH ARE
PROBABLE. THESE STRONG WINDS WILL COMBINE WITH VERY LOW RELATIVE
HUMIDITIES OF BELOW 10 PERCENT CREATING WIDESPREAD SEVERE FIRE
WEATHER CONDITIONS.


$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 
WWUS85 KSLC 302100
RFWSLC

RED FLAG WARNING
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
300 PM MDT WED APR 30 2008

UTZ439-440-010300-
/O.CON.KSLC.FW.W.0007.000000T0000Z-080501T0300Z/
UTAHS DIXIE AND ZION CANYON-SOUTH CENTRAL UTAH-
300 PM MDT WED APR 30 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS
EVENING FOR GUSTY WEST WINDS AND LOW RELATIVE HUMIDITIES IN 
EXTREME SOUTHWEST AND SOUTH CENTRAL UTAH BELOW 6500 FEET. THIS
INCLUDES FIRE WEATHER ZONES 439 AND 440...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING 
FOR GUSTY WEST WINDS AND LOW RELATIVE HUMIDITIES IN FIRE WEATHER
ZONES 439 AND 440 BELOW 6500 FEET.

STRONG WEST WINDS OF 20 TO 35 MPH WITH GUSTS IN EXCESS OF 40 MPH
WILL CONTINUE INTO THE EVENING HOURS ACROSS EXTREME SOUTHWEST AND
SOUTH CENTRAL UTAH. THESE STRONG WINDS COMBINED WITH RELATIVE
HUMIDITIES AT OR BELOW 10 PERCENT WILL RESULT IN SEVERE FIRE
WEATHER CONDITIONS. 

THE WINDS ARE EXPECTED TO DIMINISH AFTER 900 PM MDT AND RELATIVE
HUMIDITIES WILL MAKE A MODEST RECOVERY OVERNIGHT.

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 
WWUS85 KSLC 010245
RFWSLC

RED FLAG WARNING
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
845 PM MDT WED APR 30 2008

UTZ439-440-010500-
/O.EXT.KSLC.FW.W.0007.000000T0000Z-080501T0500Z/
UTAHS DIXIE AND ZION CANYON-SOUTH CENTRAL UTAH-
845 PM MDT WED APR 30 2008

...RED FLAG WARNING NOW IN EFFECT UNTIL 11 PM MDT THIS EVENING FOR
GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONES ZONES
439 AND 440 BELOW 6500 FEET...

THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 11 PM MDT THIS
EVENING FOR UTAHS DIXIE...ZION CANYON AND SOUTH PORTIONS OF
SOUTH CENTRAL UTAH.

STRONG WEST TO NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS IN
EXCESS OF 55 MPH WILL CONTINUE INTO THE LATE EVENING HOURS ACROSS
EXTREME SOUTHWEST AND SOUTH CENTRAL UTAH. THESE STRONG WINDS
COMBINED WITH RELATIVE HUMIDITIES AT OR BELOW 10 PERCENT WILL
RESULT IN SEVERE FIRE WEATHER CONDITIONS.

THE WINDS ARE EXPECTED TO DIMINISH AFTER 1100 PM MDT AND RELATIVE
HUMIDITIES WILL MAKE A MODEST RECOVERY OVERNIGHT.

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this red flag warning went out at Apr 28, 8:49 AM MDT, 6 hours 4 minutes earlier.

Area forecast discussion, Apr 28, 8:49 AM MDT, 6 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
849 AM MDT MON APR 28 2008

.SYNOPSIS...WARM AND DRY HIGH PRESSURE OVER UTAH TODAY WILL SLIDE
EAST OF THE STATE EARLY TUESDAY. A WARM AND WINDY SOUTHWEST FLOW
ALOFT WILL DEVELOP ON TUESDAY AHEAD OF THE NEXT COLD PACIFIC STORM
SYSTEM ARRIVING TUESDAY NIGHT AND WEDNESDAY.

&&

.DISCUSSION...HIGH CLOUDS OVER THE STATE IN ASSOCIATION WITH A
WEAK SHORTWAVE ARE RAPIDLY DISSIPATING THIS MORNING...MAKING WAY
FOR MOSTLY CLEAR SKIES. WITH THE RIDGE AXIS MOVING OVERHEAD
TODAY...TEMPERATURES WILL BE UNSEASONABLY WARM WITH MAXES
AVERAGING 15F ABOVE CLIMO. FURTHER WARMING IS EXPECTED TOMORROW AS
THE RIDGE SHIFTS EAST AHEAD OF AN APPROACHING STORM SYSTEM. THIS
WILL ALLOW SOUTHWEST FLOW TO INCREASE AND THIS COULD BRING MAXES
TOWARD RECORD LEVELS. THE INCREASING WINDS ARE ALSO EXPECTED TO
RESULT IN CRITICAL FIRE WEATHER CONDITIONS OVER SOUTHERN UTAH. SEE
THE FIRE WEATHER DISCUSSION FOR DETAILS.

THE MODELS ARE IN GOOD AGREEMENT THAT THE STORM SYSTEM WILL MAKE
ITS WAY THROUGH THE STATE TUESDAY NIGHT AND WEDNESDAY...BRINGING
WITH IT A STRONG COLD FRONT. 700 MB TEMPS ARE EXPECTED TO DROP
FROM AROUND +8C TUESDAY TO -8 TO -10C ON WEDNESDAY...BRINGING
MAXES WEDNESDAY AND THURSDAY DOWN TO UP TO 10F BELOW CLIMO. AS
WITH THE PAST FEW STORM SYSTEMS THAT HAVE MOVED THROUGH THE
STATE...THIS SYSTEM HAS AMPLE COLD AIR AND DECENT DYNAMICS BUT
LOOKS LIKE IT WILL BE LACKING IN MOISTURE...AND THIS WILL BE THE
MAIN LIMITING FACTOR WITH RESPECT TO PRECIP WITH THIS SYSTEM.
SURFACE HIGH PRESSURE IS EXPECTED TO RETURN TO THE STATE AS THE
SYSTEM EXITS ON THURSDAY...BUT THE AIRMASS LOOKS LIKE IT WILL BE
SLOW TO WARM FOR THE WEEKEND.

NO UPDATES EXPECTED TO THE FORECAST THIS MORNING.

&&

.AVIATION...VFR CONDITIONS WILL PREVAIL AT THE SLC TERMINAL THROUGH
TODAY. LIGHT SOUTHEAST WINDS ARE EXPECTED TO SHIFT TO THE NORTHWEST
BETWEEN 18Z AND 19Z WITH A 30 PERCENT CHANCE OF HOLDING OFF UNTIL
20Z.

&&

.FIRE WEATHER...A FIRE WEATHER WATCH REMAINS IN EFFECT FOR TUESDAY
ACROSS THE EXTREME SOUTH CENTRAL AND SOUTHWEST PORTIONS OF UTAH
BELOW 6500 FEET. A STRONG TROUGH WILL BE APPROACHING THE AREA
TUESDAY AFTERNOON...AND THIS SHOULD RESULT IN AN INCREASE OF
SOUTHWEST WINDS TO 20 TO 30 MPH WITH GUSTS TO NEAR 40 MPH. RELATIVE
HUMIDITIES WILL ONCE AGAIN DROP BELOW 10 PERCENT.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...FIRE WEATHER WATCH FROM NOON TUESDAY TO 9 PM TUESDAY FOR UTAH FIRE
WEATHER ZONES 439 AND 440 BELOW 6500 FEET.

WY...NONE.

&&

TRAPHAGAN/BARJENBRUCH

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
Hazardous weather outlook, Apr 28, 6:50 AM MDT, 8 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
650 AM MDT MON APR 28 2008

UTZ001>016-019>021-517-518-WYZ021-291300-
CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-
SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT-
GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS-
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS-
WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL-
SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH-
UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH-
GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS-
SOUTHERN MOUNTAINS-SOUTHWEST WYOMING-
650 AM MDT MON APR 28 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF
UTAH AND SOUTHWEST WYOMING.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

INCREASINGLY STRONG SOUTHWEST FLOW AHEAD OF THE NEXT COLD PACIFIC
STORM WILL DEVELOP ON TUESDAY. WINDY AND VERY WARM CONDITIONS
ARE EXPECTED ACROSS UTAH AHEAD OF A COLD FRONT SCHEDULED TO REACH
NORTHWEST UTAH TUESDAY EVENING. THIS FRONT WILL SWEEP SOUTH ACROSS
THE AREA...BRINGING MUCH COLDER TEMPERATURES FOR WEDNESDAY AND THURSDAY.
PRECIPITATION WILL REMAIN OVER THE NORTHERN HALF OF THE STATE
WEDNESDAY THROUGH EARLY THURSDAY. DRY AND WARM CONDITIONS WILL
MOVE IN FRIDAY...FOLLOWED BY COOL TEMPERATURES AND OCCASIONAL
LIGHT PRECIPITATION THIS WEEKEND.

.SPOTTER INFORMATION STATEMENT...

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

Nearby

Red Flag Warnings in Utah, 2008Every red flag warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.